# SDR FDEA201909132237

- Difficulty date: September 13, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD FROM STA C74-C77 LT SIDE ROW B HAS PUCTURE. FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005 REF P AND GMM 07-0-1000.
